# SDR USAA990150

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48117
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1074
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND 3 INCH CRACK CANTED BELTFRAME STATION 1074. INSTALLED DOUBLER PER SRM 53-03 FIG 30 AND EA 51559. (M)
